My OB put me on zofran for my nausea and my lips have become a bit swollen, red, bumpy, itchy and burning. They are really very agitated. They have been like this for a little over a week now. Could this be a side effect from the zofran? And if so how serious is this?
Thanks for your Reply!
1 Replies |Watch This Discussion | Report This| Share this:Possible allergic reaction to Zofran?My OB put me on zofran for my nausea and my lips have become a bit swollen, red, bumpy, itchy and burning. They are really very agitated. They have been like this for a little over a week now. Could this be a side effect from the zofran? And if so how serious is this?
Itching, rash, and hives are listed as side effects of Zofran (here is the full list that we have ), but I'm not sure if these directly match what you are experiencing. If you are still experiencing these symptoms, I would speak with your doctor to see if they are related and what can be done to stop them.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.